Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On asymptotic Teichmüller space


Author: Alastair Fletcher
Journal: Trans. Amer. Math. Soc. 362 (2010), 2507-2523
MSC (2010): Primary 30F60
DOI: https://doi.org/10.1090/S0002-9947-09-04944-7
Published electronically: December 2, 2009
MathSciNet review: 2584608
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we prove that for any hyperbolic Riemann surface $M$ of infinite analytic type, the little Bers space $Q_{0}(M)$ is isomorphic to $c_{0}$. As a consequence of this result, if $M$ is such a Riemann surface, then its asymptotic Teichmüller space $AT(M)$ is bi-Lipschitz equivalent to a bounded open subset of the Banach space $l^{\infty }/c_{0}$. Further, if $M$ and $N$ are two such Riemann surfaces, their asymptotic Teichmüller spaces, $AT(M)$ and $AT(N)$, are locally bi-Lipschitz equivalent.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 30F60

Retrieve articles in all journals with MSC (2010): 30F60


Additional Information

Alastair Fletcher
Affiliation: Mathematics Institute, University of Warwick, Coventry, CV4 7AL, United Kingdom
MR Author ID: 749646
Email: Alastair.Fletcher@warwick.ac.uk

Keywords: Asymptotic Teichmüller space, little Bers space
Received by editor(s): February 29, 2008
Published electronically: December 2, 2009
Additional Notes: The author was supported by EPSRC grant EP/D065321/1
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.